Complutense University Library

Asymptotic relationships between posterior probabilities and p-values using the hazard rate

Gómez Villegas, Miguel Ángel and Main Yaque, Paloma and Sanz San Miguel, Luis and Navarro Veguillas, Hilario (2004) Asymptotic relationships between posterior probabilities and p-values using the hazard rate. Statistics & Probability Letters, 66 (1). pp. 59-66. ISSN 0167-7152

[img]
Preview
PDF
138kB

Official URL: http://www.sciencedirect.com/science/journal/01677152

View download statistics for this eprint

==>>> Export to other formats

Abstract

In this paper the asymptotic relationship between the classical p-value and the infimum (over all unimodal and symmetric distributions) of the posterior probability in the point null hypothesis testing problem is analyzed. It is shown that the ratio between the infimum and the classical p-value has an equivalent asymptotic behavior to the hazard rate of the sample model.


Item Type:Article
Uncontrolled Keywords:Hazard rate; p-value; Point null hypothesis; Tail-orderings
Subjects:Sciences > Mathematics > Applied statistics
ID Code:13922
Deposited On:18 Nov 2011 08:19
Last Modified:06 Feb 2014 09:55

Repository Staff Only: item control page